# SDR AALA200803129

- Difficulty date: December 16, 2008
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- Aircraft time: 59,891 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Piston
- Part number: 59632541
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SDF - CREW REPORTED NOSE LANDING GEAR DID NOT RETRACT.  RETURNED TO SDF AND LANDED WITHOUT INCIDENT.  REPLACED PISTON AND SERVICED STRUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
